Rocky Mountain Journal of Mathematics

Uniformly non-square points and representation of functionals of Orlicz-Bochner sequence spaces

Zhongrui Shi and Yu Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work, a representation of functionals and a necessary and sufficient condition for uniformly non-square points of Orlicz-Bochner sequence spaces endowed with the Orlicz norm are given.

Article information

Source
Rocky Mountain J. Math., Volume 48, Number 2 (2018), 639-660.

Dates
First available in Project Euclid: 4 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1528077636

Digital Object Identifier
doi:10.1216/RMJ-2018-48-2-639

Mathematical Reviews number (MathSciNet)
MR3810210

Zentralblatt MATH identifier
06883484

Subjects
Primary: 46B20: Geometry and structure of normed linear spaces 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Keywords
Uniformly non-square point uniformly non-squareness Orlicz-Bochner sequence space representation of functionals

Citation

Shi, Zhongrui; Wang, Yu. Uniformly non-square points and representation of functionals of Orlicz-Bochner sequence spaces. Rocky Mountain J. Math. 48 (2018), no. 2, 639--660. doi:10.1216/RMJ-2018-48-2-639. https://projecteuclid.org/euclid.rmjm/1528077636


Export citation

References

  • G. Alherk and H. Hudzik, Uniformly non-$l_{n}^{(1)}$ Musielak-Orlicz spaces of Bochner type, Forum Math. 1 (1989), 403–410.
  • S.T. Chen, Geometry of Orlicz space, Dissert. Math., Warsawa, 1992.
  • S.T. Chen and Y.W. Wang, The definition of normed linear spaces, Chinese Ann. Math. 9 (1988), 330–334.
  • Y. Cui, H. Hudzik, M. Wisła and K. Wlaźlak, Non-squareness properties of Orlicz spaces equipped with the $p$-Amemiya norm, Nonlin. Anal. 75 (2012), 3973–3993.
  • P. Foralewski, H. Hudzik and P. Kolwicz, Non-squareness properties of Orlicz-Lorentz sequence spaces, J. Funct. Anal. 264 (2013), 605–629.
  • J. García-Falset, E. Llorens-Fuster and E.M. Mazcuña-Navarro, Uniformly nonsquare Banach spaces have the fixed point property for nonexpansive mappings, J. Funct. Anal. 233 (2006), 494–514.
  • R. Grz\kaślewicz, H. Hudzik and W. Orlicz, Uniform non-$l_{n}^{1}$ property in some normed spaces, Bull. Pol. Acad. Sci. Math. 34 (1986), 161–171.
  • H. Hudzik, Uniformly non-$l^{1}_{n}$ Orlicz space with Luxemburg norm, Stud. Math. 81 (1985), 271–284.
  • H. Hudzik, Some class of uniformly non-square Orlicz-Bochner spaces, Comment. Math. Univ. Carolin. 26 (1985), 269–274.
  • ––––, Locally uniformly non-$l_{n}^{1}$ Orlicz space, Rend. Circ. Mat. Palermo 10 (1985), 49–56.
  • H. Hudzik, A. Kamińska and W. Kurc, Uniformly non-$l_{n}^{1}$ Musielak-Orlicz spaces, Bull. Pol. Acad. Sci. Math. 35 (1987), 441–448.
  • R.C. James, Uniformly nonsquare Banach spaces, Ann. Math. 80 (1964), 542–550.
  • ––––, Super-reflexive spaces with bases, Pacific J. Math. 41 (1972), 409–419.
  • A. Kamińska and B. Turett, Uniformly non-$l^{1}(n)$ Orlicz-Bochner space, Bull. Pol. Acad. Sci. Math. 35 (1987), 211–218.
  • M.A. Krasnosel'skiĭ and Y.B. Rutickiĭ, Convex functions and Orlicz spaces, P. Noordhoff Ltd., Groningen, 1961.
  • H.L. Royden, Real analysis, Macmillan, New York, 1988.
  • S.Q. Shang and Y.A. Cui, Uniformly nonsquareness and locally uniform nonsquareness in Orlicz-Bochner function spaces and applications, J. Funct. Anal. 267 (2014), 2056–2076.
  • Z.R. Shi and Y.J. Wang, The nonsquare point of Orlicz-Bochner squence spaces, Southeast Asian Bull. Math. 41 (2017), 249–258.
  • ––––, The locally uniformly non-square points of Orlicz-Bochner sequence spaces, Math. Nachr. 290 (2017), 920–929.
  • K. Sundaresan, Uniformly non-square Orlicz spaces, Nieuw Arch. Wiskd. 14 (1966), 31–39.
  • T.F. Wang, Z.R. Shi and Y.H. Li, On uniformly nonsquare points and nonsquare points of Orlicz spaces, Comment. Math. Univ. Carolin. 33 (1992), 477–484.
  • D.W. Zhang, Nonsquareness of Orlicz-Bochner spaces, Arch. Shanghai University, Shanghai, 2009.